# SDR IPXA12M76019

- Difficulty date: October 15, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, REPAIR DOUBLER CHAFED AT RT WING SLAT DE-ICE DUCT CUT-OUT.     R & R REPAIR DOUBLER AT RT WING L/E EXTERIOR BETWEEN XOS 443 - 464 IAW SRM 57-40-02.  REPAIR 5, FIG 201.
